Well I started my new job.  It’s a job.  It seems like it could be interesting but a lot of the people working for the local government seem to be less than what I consider motivated.  We’ll see how it goes since I would rather stay optimistic right now.

Since before I left for Hawaii in June I’ve been having digestive issues (I’ll let you fill in the gaps).  I think the Topamax is the cause which is very digusting since it seems to have been helping again.  I’m not quite sure if it’s from breaking the 200mg pills in half because I’m on a 100mg/day dose and the absorption is different…  I’m not quite sure.  I just don’t know what would be making me ill like this for over a month since this started around when I went from 50mg to 100mg.  I’m weening myself off of Topamax to see if it’s the cause, however, it’s one of those drugs where I still feel side effects like a week or more after use discontinues.  We shall see.

This is just a really bad time since I’m without insurance (technically, I can pay for Cobra) and I don’t have sick/vacation time right away.  It could all be stress related, who knows.  I’m really whiny today geese!  Well, it’s almost time for me to start working and I better not be doing personal stuff the first week and all.  More soon, I promise.

Categories: Headaches

Artin

I'm a 20-something full time geek, part time student and photographer with a life partner, dog, house, and the two cars. I also have an ice pick in my left temple every day.

2 Comments

ErinM · July 6, 2006 at 6:30 PM

Yeah, that sounds right. When I got up to 150, the Topa started giving me SEVERE “digestive issues”. They went away as soon as I got completely off it.

So sorry that it’s causing you problems. Especially since it seems to be working.

LynT · July 10, 2006 at 4:59 PM

I have had the same issues with Topamax…I weaned myself off, as well, and I no longer have the issues! It disgusted me, too, because, I never really got the chance to see if the higher dosage was going to work…It’s just too bad that everything that is meant to help us, also seems to cause other problems.

Leave a Reply

Avatar placeholder

Your email address will not be published. Required fields are marked *